U.S. doctors online nowAsk doctors free
MI
A 31-year-old female asked:

I received an epidural steroid injection about 12 hrs ago @ c6/c7. can this cause extreme leg/g cramps every 1/2hr - hr since?? haven't had this b4!!

1 doctor answer2 doctors weighed in
Dr. Bennett Machanic
Neurology 52 years experience
Go to ER: No, an uncomplicated injection should NOT do this, but if there was contact with spinal cord or injection chemicals went subarachnoid, this could be a serious issue. Have this addressed NOW.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 11, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.